Wood, David, - Independent sets in graphs with an excluded clique minor

dmtcs:385 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 1
Independent sets in graphs with an excluded clique minor

Authors: Wood, David,

Let G be a graph with n vertices, with independence number α, and with no Kt+1-minor for some t ≥ 5. It is proved that (2α - 1)(2t - 5) ≥ 2n - 5. This improves upon the previous best bound whenever n≥2/5t2.


Source : oai:HAL:hal-00966507v1
Volume: Vol. 9 no. 1
Section: Graph and Algorithms
Published on: January 1, 2007
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 38 times.
This article's PDF has been downloaded 20 times.